American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A32) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] I. Berkes. An optimal condition for the LIL for trigonometric series . Trans. Amer. Math. Soc. 347 (1995) 515-530. MR 1282883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. Daniel Mauldin and S. C. Williams. On the Hausdorff dimension of some graphs . Trans. Amer. Math. Soc. 298 (1986) 793-803. MR 860394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William O. Bray and Časlav V. Stanojević. Tauberian $L\sp{1}$-convergence classes of Fourier series. I . Trans. Amer. Math. Soc. 275 (1983) 59-69. MR 678336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. Bojanić and Č. V. Stanojević. A class of $L\sp{1}$-convergence . Trans. Amer. Math. Soc. 269 (1982) 677-683. MR 637717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Leopold Fejér. Trigonometrische Reihen und Potenzreihen mit mehrfach monotoner Koeffizientenfolge . Trans. Amer. Math. Soc. 39 (1936) 18-59. MR 1501832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Fekete. Some generalizations of Paley's theorems on Fourier series with positive coefficients . Trans. Amer. Math. Soc. 38 (1935) 237-249. MR 1501810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1